# SDR UHLA201603100138

- Difficulty date: March 10, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 32,516 hours, 20,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET AT FRAME 87 BETWEEN STR 27 AND 28R.  R & R BRACKET FRAME 87, FWD 3", BETWEEN S27R AND S28R.  MAJOR REPAIR
